# SDR 97ZZZX4052

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103827901
- Condition: Cracked
- Location: Mag
- Component: Bendix, D4RN2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COILS IN THIS DUAL MAG HAVE CRACKS IN POTTING COMPOUND EXPOSING COIL WINDINGS AND LEAKING HIGH TENSION VOLTAGE.  BOTH COILS ARE ELECTROSYSTEMS MANUFACTURED COILS. HAVE SEEN OTHER ELECTRICAL SYSTEM COILS WITH SIMILAR CRACKS.  DOES NOT SEEM TO OCCUR WITH BENDIX/TCM COILS.  THESE CRACKS COULD RESULT IN A 'DEAD' MAG.
